i simply dont have the studies to back my claims but if it worth anything...
I was on cipro for 8 days, it was to be a 2 week course, i had to stop due to very noticeable depression, quivering hamstrings, and incredible muscle soreness particularly in my rotator cuff (i was and am boxing).
When i told another md who practices functional/alternative medicine he was furious that they did not tell me to look for these signs, good thing i contacted him before i tore something, it took a little over a week for the soreness to subside.
He also throughout there that the number of cases with young athletes tearing tendons on cipro is very under reported, and more common than most think.
The likelihood of rupturing a tendon according to the packet that comes with the script says that this increased risk lasts for many weeks after discontinuing the med.
*I would recommend asking for a different antibiotic, or keeping a good eye on symptoms. like the above poster said, some tear tendons before they have time to notice side effects.